# SDR VNAA2019090711102

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 22,473 hours, 16,539 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5647 CLT-HSV RETURNED TO FIELD DUE TO A RIGHT PACK DUCT WARNING FOLLOWED BY A CAUTION MSG DURING THE FLOW OF THE QRH.  LEFT PACK WAS ALREADY DEFERRED.  CREW REDUCED ALTITUDE TO 10K AND RETURNED TO CLT DUE TO CABIN TEMPERATURES BEING UNCOMFORTABLE FOR PASSENGERS. EMERGENCY WAS NOT DECLARED. FLIGHT LANDED WITHOUT ISSUE AND HAS BEEN SWAPPED TO ANOTHER AIRCRAFT. FOUND AIR LEAK AT BOTTOM PACKING OF COMPRESSOR DISCHARGE TEMP SENSOR PIPES ASSY REMOVED AND REPLACED PACKING, LEAK CHECK GOOD.
